I take 1mg clonazepam at night for restless legs and 1 OTC unison to sleep but I cannot drive a car in the morning because I get sleepy I am 85 I sleep about 5 hours I do not want the feeling of sleepy what can I do
I would talk to my doctor if I were you. Klonopin is not the best drug for sleep. I don't know what's in unisom these days, but some of those can leave a nasty hangover. I can't take benadryl because it leaves me virtually comatose for 24 hrs, so if that's in the unisom it could be a factor.
Have you tried taking Ropinirole for your rls? I take 1 mg and it works quite well, both with the rls and making me sleepy. The biggest problem I have with it is that it makes me nauseous. Many people don't have this problem or avoid it by taking it with some crackers or a small snack. I can't eat anything right before bed because it triggers my insomnia for some reason. I normally sleep about 3-4 hrs, but that's what I'm used to and I don't have problems being too sleepy the next morning to drive. Anyway, just my thoughts. Hope it helps!
Taking a benzodiazepine with any otc drug that has diphenhydramine hci and a high dose 50mg which I'm pretty sure is how much is in unisom, is not a good idea unless u can get at least a full 8-10 hours of sleep, or u will always have the drowsiness due to the fact that the unisom is still trying to due it's job which is putting u to sleep and keeping u asleep and I would deffinetlly consult your doctor especially due to your age cause it can also slow your breathing and even cause death when mixing any kind of sleep med with klonopin aka clonazepam.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2010 • 14 answers
Posted 12 Jan 2013 • 4 answers
Posted 26 Feb 2014 • 6 answers
Posted 24 Mar 2015 • 2 answers
Posted 14 Dec 2015 • 2 answers